# SDR AC2A076113

- Difficulty date: September 18, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 230069900150
- Condition: Cracked
- Location: Firewall
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FRAME. REMOVED AND REPLACED FRAME ASSY.
